Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Joseph, A.
On the Demazure character formula. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 18 no. 3 (1985), p. 389-419
Full text djvu | pdf | Reviews MR 87g:17006a | Zbl 0589.22014 | 4 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1985_4_18_3_389_0

Bibliography

[1] M. DEMAZURE, Désingularisation des variétés de Schubert généralisées (Ann. scient. Éc. Norm. sup., T. 6, Sect. 2, 1974, pp. 53-88).
Numdam |  MR 354697 |  Zbl 0312.14009
[2] M. DEMAZURE, Une nouvelle formule des caractères (Bull. Sci. Math., T. 98, 1974, pp. 163-172).  MR 430001 |  Zbl 0365.17005
[3] J. DIXMIER, Algèbres enveloppantes (cahiers scientifique Vol. XXXVII, Gauthier-Villars, Paris, 1973).  MR 498737 |  Zbl 0308.17007
[4] A. JOSEPH, On the Variety of a Highest Weight Module (J. Algebra).  MR 741942 |  Zbl 0539.17006
[5] A. JOSEPH, Completion Functors in the O Category in Lecture notes in mathematics, No. 1020, Springer-Verlag, Berlin/Heidelberg/New York, 1983.  MR 733462 |  Zbl 0518.17004
[6] A. JOSEPH, Application de la théorie des anneaux aux algèbres enveloppantes, mimeographed notes, Paris 1981.
[7] A. JOSEPH, The Enright Functor on the Bernstein-Gelfand-Gelfand Category O (Invent. Math., Vol. 67, 1982, pp. 423-445).  MR 664114 |  Zbl 0502.17006
[8] M. DEMAZURE, A Very Simple Proof of Bott's Theorem (Invent. Math., Vol. 33 1976, pp. 271-272).  MR 414569 |  Zbl 0383.14017
[9] A. JOSEPH, Goldie Rank in the Enveloping Algebra of a Semisimple Lie Algebra, III (J. Alg., Vol. 73, 1981, pp. 295-326).  MR 640039 |  Zbl 0482.17002
[10] O. GABBER and A. JOSEPH, Towards the Kazhdan-Lusztig Conjecture (Ann. scient. Ec. Norm. Sup., T. 14, 1981, pp. 261-302).
Numdam |  MR 644519 |  Zbl 0476.17005
[11] I. N. BERNSTEIN, I. M. GELFAND and S. I. GELFAND, Schubert Cells and Cohomology of the Spaces G/P (Uspekhi Matemat. Nauk ; Vol. 28, 1973, pp. 3-26 ; Eng. transl. Russian mathematical Surveys, Vol. 28, 1973, pp. 3-26).  MR 429933 |  Zbl 0289.57024
[12] B. KOSTANT, Lie Algebra Cohomology and the Generalized Borel-Weil Theorem (Ann. Math., Vol. 74, 1961, pp. 329-387).  MR 142696 |  Zbl 0134.03501
[13] J.-L. VERDIER, Categories derivées, In SGA 41/2, Cohomologie Etale, LN 569, Springer-Verlag, Berlin/Heidelberg/New York, 1977.  MR 463174 |  Zbl 0407.18008
[14] M. F. ATIYAH and I. G. MACDONALD, Introduction to Commutative Algebra, Adison-Wesley, London, 1969.  MR 39 #4129 |  Zbl 0175.03601
Copyright Cellule MathDoc 2014 | Credit | Site Map